# SDR P5CA2014021700004

- Difficulty date: February 16, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 51,372 hours, 8,302 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1560-1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK CRACKED BETWEEN BS 1560 - 1580, RBL 75.92.  REPAIRED CRACK & ACCOMPLISHED EI NR T2014A53B-358. CONDITION CHECKED NORMAL.
